MAUDE Adverse Event Report: ETHICON INC. VICRYL PLUS SUTURE 36"(90CM) 3-0 VIO; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VICRYL PLUS SUTURE 36"(90CM) 3-0 VIO; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number VCP344H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/28/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device md2660, and no nonconformances were identified.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that the patient underwent laparoscopic ovarian cyst procedure on (b)(6) 2019 and suture was used.During the procedure, the suture broke.A like device was used to complete the procedure.There were no adverse patient consequences reported.

Brand Name
VICRYL PLUS SUTURE 36"(90CM) 3-0 VIO
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8551860
Report Number2210968-2019-80722
Device Sequence Number13889314
Product Code GAM
UDI-Device Identifier10705031052536
UDI-Public10705031052536
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K032420
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2023
Device Catalogue NumberVCP344H
Device Lot NumberMD2660
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/01/2019
Initial Report FDA Received Date04/25/2019
Patient Sequence Number1